# SDR AMTA200700231

- Difficulty date: May 5, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV IB AFT MOUNT CORRODED.  REMOVED MOUNT FAB NEW EA 737-2500-09-AO823-1 REINSTALLED SRM 25-46-99, REPAIR 1-1.  (K)  REMOVED AND REPLACED MOUNT AND BLOCK BRITAX SPM 25-46-99.  INSTALLED LAV AMM 25-40-11.  (M)
